JOURNAL BROWSE
Search
Advanced SearchSearch Tips
AFFINE YANG-MILLS CONNECTIONS ON NORMAL HOMOGENEOUS SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 33, Issue 4,  2011, pp.557-573
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2011.33.4.557
 Title & Authors
AFFINE YANG-MILLS CONNECTIONS ON NORMAL HOMOGENEOUS SPACES
Park, Joon-Sik;
  PDF(new window)
 Abstract
Let G be a compact and connected semisimple Lie group, H a closed subgroup, g (resp. h) the Lie algebra of G (resp. H), B the Killing form of g, g the normal metric on the homogeneous space G/H which is induced by -B. Let D be an invarint connection with Weyl structure (D, g, ) in the tangent bundle over the normal homogeneous Riemannian manifold (G/H, g) which is projectively flat. Then, the affine connection D on (G/H, g) is a Yang-Mills connection if and only if D is the Levi-Civita connection on (G/H, g).
 Keywords
Yang-Mills connection;Weyl structure;invariant connection;normal homogeneous Riemannian manifold;
 Language
English
 Cited by
 References
1.
J.E. D'Atri and W.Ziller, Naturally reductive metrics and Einstein metrics on compact Lie groups, Memoirs of Amer. Math. Soc. 18 (1979), no. 215, 1-72.

2.
S. Dragomir, T. Ichiyama and H. Urakawa, Yang-Mills theory and conjugate connections, Differential Geom. Appl. 18 (2003), no.2, 229-238. crossref(new window)

3.
S. Helgason, Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, 1978.

4.
M. Itoh, Compact Einstein-Weyl manifolds and the associated constant, Osaka J. Math. 35 (1998), no.3, 567-578.

5.
S. Kobayashi and K. Nomizu, Foundation of Differential Geometry, Vol.I, Wiley- Interscience, New York, 1963.

6.
Y. Matsushima, Differentiable Manifolds, Marcel Dekker, Inc., 1972.

7.
J. Milnor, Curvatures of left invariant metrics on Lie groups, Adv. Math. 21 (1976), 293-329. crossref(new window)

8.
I. Mogi and M. Itoh, Differential Geometry and Gauge Theory (in Japanese), Kyoritsu Publ., 1986.

9.
K. Nomizu, Invariant ane connections on homogeneous spaces, Amer. J. Math. 76 (1954), 33-65. crossref(new window)

10.
K. Nomizu and T. Sasaki, Ane Differential Geometry-Geometry of Affine Im- mersions, Cambridge Univ. Press, Cambridge, 1994.

11.
J.-S. Park, The conjugate connection of a Yang-Mills connection, Kyushu J. of Math. 62 (2008), no.1, 217-220. crossref(new window)

12.
J.-S. Park, Yang-Mills connections with Weyl structure, Proc. Japan Acad., 84(A) (2008), no.7, 129-132.

13.
J.-S. Park, Projectively flat Yang-Mills connections, Kyushu J. of Math. 64 (1) (2010), 49-58.

14.
J.-S. Park, Invariant Yang-Mills connections with Weyl structure, J. of Geometry and Physics 60 (2010), 1950-1957. crossref(new window)

15.
H. Pedersen, Y. S. Poon, A. Swann, Einstein-Weyl deformations and submani- folds, Internat. J. Math. 7 (1996), no.5, 705-719. crossref(new window)

16.
Walter A. Poor, Differential Geometric Structures, McGraw-Hill, Inc., 1981.

17.
Y. Sakane and M. Takeuchi, Geometry on Yang-Mills fields, Prof. Bourguignon' Lecture Note (1979), Osaka university, Sugaku 44-63, in Japanese.

18.
N. R. Wallach, Harmonic Analysis on Homogeneous Spaces, Marcel Dekker, New York, 1973.